Alert archive / Nebraska / Tornado Warnings in 2023
Tornado Warning 7, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Apr 19, 2023, 7:47 PM CDT for Cass County, Otoe County, Nebraska; Fremont County, Iowa. It was in force for 43 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2023, 7:47 PM CDT (00:47 UTC)
- Expired
- Apr 19, 2023, 8:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Fremont County, IA, Cass County, NE, Otoe County, NE
The radar
The Omaha radar (KOAX), 84 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 7:52 PM CDT | HAIL 1 | Nebraska City, NE | TRAINED STORM SPOTTER REPORTED A LOT OF HAIL IN NEBRASKA CITY. THE LARGEST HAILSTONES WERE QUARTER SIZED. ALSO REPORTED A LOT OF PEA TO DIME SIZED HAIL. |
| Apr 19, 7:53 PM CDT | HAIL 1.75 | Nebraska City, NE | MULTIPLE REPORTS OF GOLF BALL SIZE HAIL ACROSS THE CITY. |
| Apr 19, 8:04 PM CDT | HAIL 3 | 1 Ne Nebraska City, NE | |
| Apr 19, 8:05 PM CDT | HAIL 2.5 | 1 Ene Nebraska City, NE | |
| Apr 19, 8:10 PM CDT | HAIL 1.75 | 1 Ene Nebraska City, NE | |
| Apr 19, 8:16 PM CDT | TORNADO | 6 Ssw Thurman, IA | UPDATED REPORT: MULTIPLE PHOTOGRAPHS AND REPORTS FROM STORM CHASERS AND PUBLIC CONFIRM A BRIEF TORNADO NEAR THIS LOCATION. NO DAMAGE WAS REPORTED. |
| Apr 19, 8:16 PM CDT | TORNADO | 7 Wsw Sidney, IA | LIKELY TORNADO SUPPORTED BY STORM CHASER PHOTOS AT THIS LOCATION. |
| Apr 19, 8:23 PM CDT | TORNADO | 1 S Thurman, IA | UPDATED REPORT: MULTIPLE PHOTOGRAPHS AND ACCOUNTS FROM STORM CHASERS AND PUBLIC CONFIRM A TORNADO IN THIS APPROXIMATE LOCATION THAT LASTED FOR APPROXIMATELY 3 MINUTES. NO DAMAGE WAS REPORTED. |
| Apr 19, 8:27 PM CDT | TORNADO | 1 S Thurman, IA | MULTIPLE PHOTOGRAPHS APPEAR TO CONFIRM TORNADO IN THIS AREA AT 8:27 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this tornado warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 3:45 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.8 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1095 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1806 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.5
The text
As transmitted.
643
WFUS53 KOAX 200047
TOROAX
IAC071-NEC025-131-200130-
/O.NEW.KOAX.TO.W.0007.230420T0047Z-230420T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Omaha/Valley Nebraska
747 PM CDT Wed Apr 19 2023
The National Weather Service in Omaha has issued a
* Tornado Warning for...
Southwestern Fremont County in southwestern Iowa...
Eastern Otoe County in southeastern Nebraska...
Southeastern Cass County in southeastern Nebraska...
* Until 830 PM CDT.
* At 746 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles south of Nebraska City, moving northeast at 35
mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Nebraska City around 755 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Sidney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4056 9586 4064 9597 4085 9590 4079 9558
TIME...MOT...LOC 0046Z 211DEG 29KT 4063 9587
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CA3 follow-up statements
141
WWUS53 KOAX 200111
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
811 PM CDT Wed Apr 19 2023
NEC025-131-200120-
/O.CAN.KOAX.TO.W.0007.000000T0000Z-230420T0130Z/
Otoe NE-Cass NE-
811 PM CDT Wed Apr 19 2023
...THE TORNADO WARNING FOR EASTERN OTOE AND SOUTHEASTERN CASS
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Iowa...and southeastern Nebraska.
LAT...LON 4067 9581 4068 9585 4070 9585 4072 9588
4073 9589 4075 9588 4077 9584 4082 9584
4083 9583 4079 9558
TIME...MOT...LOC 0110Z 203DEG 20KT 4071 9581
$$
IAC071-200130-
/O.CON.KOAX.TO.W.0007.000000T0000Z-230420T0130Z/
Fremont IA-
811 PM CDT Wed Apr 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST
CENTRAL FREMONT COUNTY...
At 810 PM CDT, a severe thunderstorm capable of producing a tornado
was located 3 miles northeast of Nebraska City, moving northeast at
25 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sidney.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4067 9581 4068 9585 4070 9585 4072 9588
4073 9589 4075 9588 4077 9584 4082 9584
4083 9583 4079 9558
TIME...MOT...LOC 0110Z 203DEG 20KT 4071 9581
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CA162
WWUS53 KOAX 200120
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
820 PM CDT Wed Apr 19 2023
IAC071-200130-
/O.CON.KOAX.TO.W.0007.000000T0000Z-230420T0130Z/
Fremont IA-
820 PM CDT Wed Apr 19 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR WEST
CENTRAL FREMONT COUNTY...
At 819 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles west of Sidney, or 6 miles northeast of Nebraska
City, moving northeast at 20 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Sidney and Thurman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4069 9577 4072 9582 4077 9582 4082 9578
4079 9558
TIME...MOT...LOC 0119Z 227DEG 19KT 4074 9576
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
CA634
WWUS53 KOAX 200128
SVSOAX
Severe Weather Statement
National Weather Service Omaha/Valley Nebraska
828 PM CDT Wed Apr 19 2023
IAC071-200138-
/O.EXP.KOAX.TO.W.0007.000000T0000Z-230420T0130Z/
Fremont IA-
828 PM CDT Wed Apr 19 2023
...THE TORNADO WARNING FOR WEST CENTRAL FREMONT COUNTY WILL EXPIRE AT
830 PM CDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
Iowa.
LAT...LON 4069 9577 4072 9582 4077 9582 4082 9578
4079 9558
TIME...MOT...LOC 0128Z 211DEG 29KT 4080 9571
$$
CAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Apr 19, 5:48 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Apr 19, 5:48 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Omaha/Valley NE 548 PM CDT Wed Apr 19 2023 ...Updated Aviation Forecast Discussion... .DISCUSSION... Issued at 340 PM CDT Wed Apr 19 2023 Key Messages: - Severe storms are possible this evening from 6 PM to 4 AM for much of eastern Nebraska into Iowa likely in two waves. One should start around 6 or 7 PM while the second on develops around 1 AM. - Damaging hail, wind, and a couple of tornadoes are possible with the storms, with an increasing chance of flooding as the night goes on as storms form and move across the same areas. - Expect a cooler weekend with our next chance at meaningful rain coming Tuesday. Today and Tonight: The main concern of the forecast continues to be the increased severe weather threat this evening, into the overnight hours. Water vapor imagery this afternoon continues to feature the broad trough over the western third of the CONUS with shortwaves being apparent with areas of increased mid-level moisture pushing ENE from the lee of the Rockies. A detailed surface analysis depicts a surface low rooted just south of York, Nebraska with a front extending to the north-northeast, passing just north of Tekamah. In the warm sector just east of the surface low, ample moisture has been advected into the area with dewpoints reaching into the 60s across a good chunk of eastern Nebraska and southwest Iowa. The plentiful moisture has resulted in CAPE values as high as 2750 J/kg while effective shear values start at 30 kts on the low end, increasing to 40+ kts near the surface low and its associated boundaries. The general expectation this evening is that initial convection begins shortly after 6 PM with isolated cells develop within the vicinity of Tekamah, and in far southeast Nebraska. The latest runs of several CAMs suggest that storms will remain discrete in northeast Nebraska while the ones in southeast Nebraska grow quickly upscale. Deep cold layers aloft and plentiful shear suggest the possibility of very large hail, along with "inverted V" low-level profiles favoring damaging wind. Along the warm front in northeast Nebraska, model values of STP eclipse 2, alongside hodographs with impressive low-level turning, increasing the tornado threat as storms move through the warm sector. Similar signals appear in far southeast Nebraska and southwest Iowa but are much more short- lived and could signal QLCS quick-spin up scenario. This initial convection looks to continue through around 10 or 11 PM, with a brief lull before storms regenerate an hour or two later in far southeast Nebraska. With the second set of storms initiating in far southeast Nebraska, consisted convergence along the front slowly moving east and increased mid-level support will increase the likelihood of storms initiating and training over the same areas to cause flooding. Sounding analysis from the 12z flight this morning and the supplemental 19z sounding show around 150 to 175% of the usual PWAT values this time of year, and the consistent storm activity in southeast Nebraska into southwest Iowa is reflected in an increased excessive rainfall outlook from the WPC. Also worth noting, any precipitation that the area has received within the last week has largely happened in this area, meaning soil moisture values are increased compared to where we've been. Storms will continue overnight through 7 AM as the large mid-level wave pushes any remaining convection off to the east. Thursday through Sunday: In tonight's storms wake, a much cooler pattern is set to begin moving into the area Thursday into the weekend. High temperatures will trend downward, bottoming out on Saturday with highs around 50 degrees, then increasing temperatures for Sunday. Also with the cooler temperatures, gusty northwest winds and dry conditions are anticipated before the work week. Monday through Wednesday: By Monday, the northwesterly flow across the central CONUS will switch to a more active flow as a deeper and more compact wave begins dipping down from the Pacific Northwest. This will bring slightly warmer temperatures Monday before rain chances overspread the area Tuesday into early Wednesday. The signals for moisture right now indicate that we'll see meaningful rainfall for a good chunk of the area, if things continue as model consensus indicates. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 550 PM CDT Wed Apr 19 2023 Concern with current TAF period is two waves of thunderstorms. The first wave, currently developing in far eastern Nebraska and western Iowa will threaten with strong downburst winds, large hail and a tornado or two. These storms are possible through about 8pm at KOMA and KLNK, but confidence is higher that they'll miss these sites and remain south and east of both. A second wave pushes through overnight tonight. It will be less severe but may produce heavy rain. Have included it at 3 sites overnight for about 2 hours. Lightning, thunder and strong winds will be the second wave's primary threat. Expect visibility to dip below 3 miles under the strongest downbursts of rain. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...None. IA...None. && DISCUSSION...Petersen AVIATION...Nicolaisen
Hazardous weather outlook, Apr 19, 3:51 PM CDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Omaha/Valley NE 351 PM CDT Wed Apr 19 2023 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-201100- Monona-Harrison-Shelby-Pottawattamie-Mills-Montgomery-Fremont- Page-Knox-Cedar-Thurston-Antelope-Pierce-Wayne-Boone-Madison- Stanton-Cuming-Burt-Platte-Colfax-Dodge-Washington-Butler- Saunders-Douglas-Sarpy-Seward-Lancaster-Cass-Otoe-Saline- Jefferson-Gage-Johnson-Nemaha-Pawnee-Richardson- 351 PM CDT Wed Apr 19 2023 This Hazardous Weather Outlook is for portions of southwest Iowa...west central Iowa...east central Nebraska...northeast Nebraska and southeast Nebraska. .DAY ONE...Tonight and Thursday Strong to severe storms are expected this evening after 6 PM mainly in southeast to far eastern Nebraska and southwest Iowa. The primary hazards will be large hail and damaging winds, with a tornado or two being possible as well. There is also a threat for flooding tonight across southeast Nebraska and southwest Iowa as storms develop and move over the same areas. .DAYS TWO THROUGH SEVEN...Thursday night through Wednesday The probability of hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation may be need this evening after 6 PM.
In the hours before
Local storm report, Apr 19, 7:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
707 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 E HENDERSON 41.14N 95.40W
04/19/2023 E1.75 INCH MILLS IA PUBLIC
REPORT FROM MPING: GOLF BALL (1.75 IN.).
&&
PFLocal storm report, Apr 19, 7:08 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
708 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL AUBURN 40.39N 95.85W
04/19/2023 E2.25 INCH NEMAHA NE PUBLIC
CORRECTS PREVIOUS HAIL REPORT FROM AUBURN.
REPORT FROM MPING: HEN EGG+ (2.25 IN.).
&&
PFLocal storm report, Apr 19, 7:13 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
713 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM TORNADO 5 E MACEDONIA 41.19N 95.32W
04/19/2023 POTTAWATTAMIE IA PUBLIC
&&
NICOLAISENLocal storm report, Apr 19, 7:42 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
742 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL DU BOIS 40.04N 96.04W
04/19/2023 M1.00 INCH PAWNEE NE CO-OP OBSERVER
COOP OBSERVER REPORTED ONGOING 1-INCH HAIL
NEAR DUBOIS.
&&
PFLocal storm report, Apr 19, 7:46 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
746 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0742 PM HAIL 1 ESE NEBRASKA CITY 40.67N 95.84W
04/19/2023 E1.00 INCH OTOE NE PUBLIC
&&
TSNLocal storm report, Apr 19, 7:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
747 PM CDT WED APR 19 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 4 S NEBRASKA CITY 40.61N 95.86W
04/19/2023 E1.75 INCH OTOE NE TRAINED SPOTTER
&&The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:18 PM CDT | Tornado Warning | OAX | Pawnee, Richardson | 25 min |
| Apr 19, 7:19 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Otoe | 41 min |
| Apr 19, 7:37 PM CDT | Tornado Warning | OAX | Pawnee, Richardson | 6 min |
| Apr 19, 7:46 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 42 min |
| Apr 19, 8:14 PM CDT | Areal Flood Advisory | OAX | Nemaha, Pawnee, Richardson | 2 hr |
| Apr 19, 8:31 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 59 min |
| Apr 19, 8:47 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 28 min |
| Apr 19, 8:59 PM CDT | Areal Flood Advisory | OAX | Otoe | 52 min |
| Apr 20, 12:52 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Nemaha, Pawnee, Richardson | 38 min |
| Apr 20, 1:21 AM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Pawnee | 28 min |
| Apr 20, 1:33 AM CDT | Severe Thunderstorm Warning | OAX | Otoe | 27 min |
| Apr 20, 2:03 AM CDT | Areal Flood Advisory | OAX | Nemaha, Pawnee, Richardson | 3 hr |
| Apr 20, 2:09 AM CDT | Severe Thunderstorm Warning | OAX | Jefferson | 51 min |
| Apr 20, 2:35 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson | 25 min |
| Apr 20, 2:57 AM CDT | Severe Thunderstorm Warning | OAX | Gage, Pawnee | 35 min |
| Apr 20, 3:25 AM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Pawnee, Richardson | 65 min |
| Apr 20, 6:18 AM CDT | Special Weather Statement | OAX | Cass, Douglas, Sarpy | 57 min |
| Apr 19, 7:04 PM CDT | Tornado Warning | OAX | Montgomery, Pottawattamie | 28 min |
| Apr 19, 7:11 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie, Shelby | 49 min |
| Apr 19, 7:11 PM CDT | Tornado Warning | OAX | Pottawattamie | 20 min |
| Apr 19, 7:28 PM CDT | Severe Thunderstorm Warning | OAX | Pottawattamie | 31 min |
| Apr 19, 7:37 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 53 min |
| Apr 19, 7:40 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Shelby | 32 min |
| Apr 19, 8:27 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills | 23 min |
| Apr 19, 8:42 PM CDT | Areal Flood Advisory | OAX | Mills, Montgomery, Pottawattamie | 81 min |
| Apr 19, 8:54 PM CDT | Areal Flood Advisory | OAX | Fremont, Mills | 64 min |
| Apr 19, 9:26 PM CDT | Severe Thunderstorm Warning | OAX | Mills, Pottawattamie | 26 min |
Nearby
Tornado Warnings in Nebraska, 2023Tornado Warnings in Iowa, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.